# SDR EE4Y2024042820002

- Difficulty date: April 28, 2024
- Submitted: April 28, 2024
- Operation: General aviation
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 36,755 hours, 24,270 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5754016820000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT TASK CARD 572112-01-1, IT WAS FOUND AT LH WING REAR SPAR AREA THE RIBLET J WITH CORROSION.SINCE THAT THE MENTIONED RIBLET HAVE DEEPCORROSION, IT WILL BE REPLACED BY NEW ONE.DUE TO FLIGHT BY WIRE CABLES PASSING THROUGHTHE RIBLETS J AND THE AMOUNT OF WORK TO REMOVE THEM,THE CUSTOMER WANTS TO PERFORM A LOCALREPAIR ON NEW RIBLETS J. AIRBUS WAS CONTACTCED TO REQUEST ALTERNATIVE METHOD TO REMOVEDAND INSTALL THE NEW RIBLET. AIRBUS INSTRUCTIONS AND RIBLET WAS REPALCED IAW COOPESA EOCOO-EO-2024-19835-R00 AND ALLEGIANT ERO R5751-0045-R00.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P077 ITEM 5-8
